# SDR DHL2002741008

- Difficulty date: May 26, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CABIN SMOKE DETECTOR ILLUMINATED INFLIGHT.  RAN ENGINE PER JRH 5.2.  PRESSURIZED AND OPS CHECKED THE ACM.  OPS PER JRH 6.3 & 6.5, COMPLETED A 40 MIN RUNUP.  RESULTS NORMAL.
